Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

The tanh method for generalized forms of nonlinear heat conduction and Burgers–Fisher equations

The tanh method for generalized forms of nonlinear heat conduction and Burgers–Fisher equations http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Applied Mathematics and Computation CrossRef

The tanh method for generalized forms of nonlinear heat conduction and Burgers–Fisher equations

Applied Mathematics and Computation , Volume 169 (1): 321-338 – Oct 1, 2005

The tanh method for generalized forms of nonlinear heat conduction and Burgers–Fisher equations

Applied Mathematics and Computation , Volume 169 (1): 321-338 – Oct 1, 2005

Loading next page...
 
/lp/crossref/the-tanh-method-for-generalized-forms-of-nonlinear-heat-conduction-and-uKCtc0OtUk

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0096-3003
DOI
10.1016/j.amc.2004.09.054
Publisher site
See Article on Publisher Site

Abstract

Journal

Applied Mathematics and ComputationCrossRef

Published: Oct 1, 2005

References